| Model Number |
164206 |
| Medical Device Problem Codes |
Fracture (1260); Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
| Date of Event |
08/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation is anticipated but not yet begun.A supplemental report will be submitted upon completion of the investigation.
Event or Problem Description
Pin has fallen out on the tension er.Case type: tka.Update: "was the patient under anesthesia? no".
Event or Problem Description
Additional Manufacturer Narrative
Reported event: an event regarding crack/fracture involving tka force balancer was reported.Conclusion: the device was discovered post-operatively.The reported device was returned for evaluation.Visual inspection indicates that the tka force balancer showed that the pin has fallen off the assembly.The product was not evaluated for material analysis as the product was unavailable for inspection.Capa 2127499 has been raised for lost product.If the device is returned then the complaint will be reopened.There was no surgical procedure associated with the reported event.This event meets the definition of preventive maintenance.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.Product surveillance will continue to monitor for trends.Corrective action/preventive action: no action is required at this time as there is no indication to suggest a product non-conformity or unanticipated hazard.H3 other text : device not returned.